# SDR VJ9800605

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 953.5-968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 953.5-968, L25-26R, .070 X .125, DEPTH .090 DX=35, 0UT LIMIT PER DC9 SRM 53-04, FIG 38, SHEET 10, CONDITION B.  COLD WORKED DENTS, CONFIRMED NO CRACK BY HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04, FIG 38 AND 53-04, FIG 3.
